# SDR 96ZZZX33

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91689
- Make and model: Tmpson NAVIONA
- Aircraft serial: 4432
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Condition: Weld Broken
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXCESS FORE/AFT MOVEMENT OF MLG LEG DUE TO A BROKEN WELD.
